Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have reduced FBS level by taking Diapride and Jalra along with walking. How to reduce the level?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2749 Questions
My FBS today is 148 mg/dl and P.P. one week before was 153 mg/dl. Value is reduced from 268 mg/dl (P.P.)around one month before. Are the values are too high? how to reduce the same in 1 week time. I am taking medications regularly ( Diapride M2 forte before break fast and Jalra M Tablet before dinner). I am on controled diet for last one month. I do 20 - 25 minutes brisk walking in the morning daily. Please advise how to reduce sugar level? Regards, XXXXX
Posted Wed, 18 Dec 2013 in Diabetes
Answered by Dr. Anshul Varshney 43 minutes later
Brief Answer: Continue with the same regimne Detailed Answer: Dear Sir, I am glad to know to that you are so conscious about your diabetes. You had a tragedy at your home, leading to stress and increase in blood sugar levels, which you are working hard to get back to normal. So, i advise at this time to continue the same only. Usually, if a patient has a good compliance, we don't prefer to add more drugs. As you are already on Diapride M2 Forte and Jalra M, I don't think it would be suitable to increase your dose or add another drug. You are having a good diet control, and you are going for brisk walk regularly, so i suppose that, if you continue with this, you may achieve your previous blood sugar levels soon with in a span of few months. And you yourself have noticed that in 1 month. We avoid to add drugs or increase dose if the rise in blood sugar levels were stress induced, as they are usually transient. In these situations, there is always a risk of hypoglycemia, that can prove to be a disaster. Continue with your treatment under guidance of your physician, follow diabetic diet plan, exercise daily. Get your blood sugar levels, Fasting and PP , after one month. Get your HbA1C after 2 more months. If things are improving, it's good, if not than, consult your physician, he will guide you for increase in dosage. Seeing your determination, I expect , your blood sugar levels will settle soon. I hope I am able to answer your query, still if you want to ask anything, we are here. Stay Healthy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor